Lindelöf spaces with small pseudocharacter and an analog of Borel's conjecture for subsets of [0; 1]@1

Franklin D. Tall, Toshimichi Usuba

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

e improve results of Shelah, Tall, and Scheepers concerning the cardinality of Lindelöf spaces with small pseudocharacter. We establish the consistency of an analog of Borel's Conjecture for subspaces of [0; 1]@1 .

Original languageEnglish
Pages (from-to)1299-1309
Number of pages11
JournalHouston Journal of Mathematics
Volume40
Issue number4
Publication statusPublished - 2014 Jan 1
Externally publishedYes

Keywords

  • Generalized Borel Conjecture
  • Lindelöf indestructibility
  • Lindelöf spaces with small pseudocharacter

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Lindelöf spaces with small pseudocharacter and an analog of Borel's conjecture for subsets of [0; 1]@1'. Together they form a unique fingerprint.

  • Cite this